# SDR SWAA2023110709116

- Difficulty date: October 9, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R AND BS 540 WL 148 FWD CARGO COMPARTMENT 2023-635431<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24;[03] PERFORMED PERMANENT REPAIR (CATEGORY A) ON STRINGER 26R LOCATED BETWEEN BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4 FIGURE 206 SHEET 2 SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK CARD COMPLETED  PERFORMED PERMANENT REPAIR (CATEGORY A) ON STRINGER 26R LOCATED BETWEEN BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4 FIGURE 206 SHEET 2 SEE INDIVIDUAL SIGN OFF BELOW. RII
